# SDR UPS06846243

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 23R END FITTING AT STA 1698 CRACKED.  REMOVED CRACKED END FITTING IAW SRM 51-1-21 AND SRM 51-3-0 LOCATED, DRILLED, AND DEBURRED REPLACEMENT END FITTING IAW DWG 4641324.  INSTALLED REPLACEMENT FITTING AT STA 1698 L23R IAW SRM 51-1-20D AND SRM 51-3-0.
